# SDR ASAA11510454

- Difficulty date: September 30, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 14,350 hours, 4,649 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5893543150
- Part serial: 07250H8594
- Condition: Cracked
- Location: Cockpit
- Part time: 14,349 hours, 4,648 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

R1 OUTER PANE SHATTERED AT FL 360 OVER CINNY.  ACCOMPLISHED QRH PROCEDURES.  DIVERSION TIME: 1 HOUR 11 MIN.  REPLACED R1 WINDOW PER AMM 56 11 11 801 AND 56 11 11 400 801.  REPLACED RIGHT FWD WINDOW HEAT CONTROL UNIT PER AMM 30 41 11 000 801 AND 30 41 11 400 801.  NO DEFECTS NOTED.  ALL SYSTEMS OPS CHECK NORMAL.  AIRCRAFT OK FOR SERVICE.
